Complutense University Library

Non-convexity of the space of dihedral angles of hyperbolic polyhedra

Díaz Sánchez, Raquel (1997) Non-convexity of the space of dihedral angles of hyperbolic polyhedra. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 325 (9). pp. 993-998. ISSN 0764-4442

[img] PDF
Restricted to Repository staff only until 31 December 2020.

443kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0764444297890921

View download statistics for this eprint

==>>> Export to other formats

Abstract

We prove that the space of dihedralangles of hyperbolic three-dimensional polyhedra, or of compact hyperbolicpolyhedra, of a given combinatorial type is not convex.

Item Type:Article
Uncontrolled Keywords:Three-dimensional polytopes; Spherical and hyperbolic convexity
Subjects:Sciences > Mathematics > Geometry
ID Code:15708
References:

E. Andreev. On convex polyhedra in Lobachevskii spaces. Math. USSR Sb., 10 (1970), pp. 413–440

E. Andreev. Convex polyhedra of finite volume in Lobachebskii space. Math. USSR Sb., 12 (1970), pp. 255–259

R. Diaz. Matrices de Gram y espacios de ángulos diédricos de poliedros. Ph. D. Thesis Universidad Complutense de Madrid (1996)

R. Díaz. A characterization of Gram matrices of polytopes. preprint (1997)

B. Grünbaum. Convex Polytopes. Pure and Applied Mathematics, Vol. XVI Interscience publishers (1967)

C. Hodgson, I. Rivin. A characterization of compact convex polyhedra in hyperbolic 3-space. Invent. Math., 111 (1993), pp. 77–111

I. Rivin. On geometry of convex ideal polyhedra in hyperbolic 3-space. Topology, Vol. 32 (No. 1) (1993), pp. 87–92

I. Rivin. A characterization of ideal polyhedra in hyperbolic 3-space. Ann. Math., Vol. 143 (No. 1) (1996), pp. 51–70

Deposited On:21 Jun 2012 08:17
Last Modified:06 Feb 2014 10:30

Repository Staff Only: item control page